Beechams Powders (10 Sachets) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
W
X
Y
Z
Achilles tendinopathy
Achilles tendon rupture
Acid reflux
Acne
Actinic keratoses
Acute bronchitis
Allergic rhinitis
Alopecia areata
See more

Filters

Clear

Price range

£
£
Search
Beechams Powders (10 Sachets)
Beechams Powders (10 Sachets)
Beechams Powders (10 Sachets)
Beechams Powders (10 Sachets)

Beechams Powders (10 Sachets)

Total: £2.65
Decrease
1
Increase
Warning Icon
Quantity restriction

Product Information

Provides effective relief from cold and flu symptoms, with a combination of aspirin and caffeine.

Relieves:

  • aches and pains, feverishness, headache & sore throat
  • mild to moderate pain such as migraine, neuralgia, toothache & rheumatic pain

Dosage instructions

  • Mix the powder with a little water and stir before drinking.
  • Adults and children aged 16 years and over: Take one powder every 3 to 4 hours as needed.
  • Do not take more than 6 powders in 24 hours.
  • Do not use for more than 10 days for pain relief (or more than 3 days for fever).
  • If symptoms persist, see your doctor.

Ingredients

  • Active Ingredients: Each powder sachet contains Aspirin 600mg and Caffeine 50mg.
  • Also contains Lactose, Maize Starch, Colloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and spice flavour. .

Warnings or Restrictions

Should be used with caution by patients with hypertension, mild to moderate renal or hepatic impairment, or by patients who are dehydrated.

Excessive intake of caffeine e.g. coffee, tea and some canned drinks should be avoided while taking this product.

  • Avoid the use of aspirin during pregnancy, particularly during the third trimester.
  • If aspirin is administered during pregnancy, the dose should be the lowest possible and the duration of treatment as short as possible.
  • This product should not be used while breastfeeding without medical advice.
  • Beechams Powders contain soya protein and lactose.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take this product if you have an allergy or known hypersensitivity to any of the ingredients.

Do not take this product:

  • if you are allergic to aspirin or salicylates, caffeine, any other medicines known as NSAIDs or to any other ingredient (listed in Section 6 of information leaflet).
  • if you have had an allergic reaction after taking ibuprofen or aspirin.
  • if you are allergic to peanut or soya, have blood clotting disorders e.g. haemophilia, or have ever had gout.
  • if you have liver or kidney disease.

Do not give to children under 16 years of age unless advised by your doctor.

Taking other medicines

Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medicines, especially those containing ibuprofen or other NSAIDs, including those you can buy over the counter, such as:

  • low-dose aspirin (up to 75 mg a day)
  • diuretics (to help you pass water)
  • anticoagulants (blood-thinning medicines) e.g. warfarin
  • medicines for high blood pressure e.g. captopril, atenolol, losartan
  • lithium (for mood disorders) or methotrexate (for psoriasis, arthritis and types of cancer)
  • zidovudine (for HIV)
  • corticosteroids (an anti-inflammatory drug)
  • cardiac glycosides (for heart problems) or ciclosporin or tacrolimus (to prevent organ rejection after transplant)
  • mifepristone (for termination of pregnancy)
  • quinolone antibiotics (for infections)
  • SSRI antidepressant drugs
  • antiplatelet drugs e.g. dipyridamole, clopidogrel

Seek the advice of your doctor or pharmacist if any of the above apply. If you are not sure about the type of medicine, show the original package to a doctor or pharmacist.